# SDR SWAA2025012378755

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#68 A-043 AFT CABIN WET AREA FLOOR SUPPORT CORRODED BETWEEN AFT LAV MOUNT AND 947 'T' CAP AT STA 947 LBL 49 WL 208<[01] REMOVED DAMAGE AT AFT CABIN WET AREA FLOOR SUPPORT CORRODED BETWEEN AFT LAV MOUNT AND 947 'T' CAP AT STA 947 LBL 49; FOUND OUT OF LIMITS : ORIG T 0.150'; LOSS 0.015' REMAINING 0.119' ; REMOVED DAMAGE PART; LO0CATED; DRILLED; INSTALLED NEW 147A5690-3 AND AAR TAG# WN5147; APPLIED CIC. IAW AMM 51-21-91.; DWG 147A5650 REV: - SRM 53-70-51-1A-1; SRM 51-40-02-0G-0;[02] AUDIT C/W
